Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe itching on the neck, feet, inner thighs, stomach with redness, hives on scratching after taking ciprobay for UTI. Temporary relief with antihistamine. Suggestive treatment?

Hello, am a 28 yr old female, 3 months ago i was prescribed ciprobay 500mg twice daily for 7 days for urine tract infection, on the 5th day i started having some itching on my feet but the doctor suggested continuing the course anyways. After finishing the antibiotic course, i started having more severe itching on my neck and now its more generalized usually on the neck, inner arms, inner thighs, arm pits, stomach and back. Along with redness and hives after scratching . It has been like that for three months. I am taking antihestamin daily and whever i stop taking it for a couple of days, all the itchiness and redness comes back. I cant help but feel that all this happened because of the antibiotic, please help.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from acute can be due to food allergy .dyes and insect stings or drugs.if it was due to drug allergy it would been subsided once drug was stopped.if no response use atarax 25 mg at night.alaspan in the morning and application of calamine lotion twice daily can cure the condition.if no response use oral steriods for short course
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor